Solitons supported by localized parametric gain

Fangwei Ye, Changming Huang, Yaroslav V. Kartashov, Boris A. Malomed

Research output: Contribution to journalArticlepeer-review

Abstract

We address the existence and properties of one-dimensional solitons maintained by localized parametric gain in focusing and defocusing lossy nonlinear media. Localized parametric gain supports both fundamental and multipole solitons. We found that the family of fundamental solitons is partly stable in focusing nonlinear medium, and completely stable in defocusing medium, while all higher-order solitons are unstable. In addition to numerical results, the existence threshold for the solitons and a particular stable exact solution are obtained in an exact analytical form.

Original languageEnglish
Pages (from-to)480-482
Number of pages3
JournalOptics Letters
Volume38
Issue number4
DOIs
StatePublished - 15 Feb 2013

Fingerprint

Dive into the research topics of 'Solitons supported by localized parametric gain'. Together they form a unique fingerprint.

Cite this